MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ADULT REUSABLE BLKT HYPO PAD; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ADULT REUSABLE BLKT HYPO PAD; SYSTEM, THERMAL REGULATING
Catalog Number 8001061701
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a leak at the edge of the blanket where the hose is located, which could result in liquid leaking onto the patient support surface area.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
Added information based on device evaluation.Corrected to indicate this is a single use device.
 
Event or Problem Description

Brand Name
ADULT REUSABLE BLKT HYPO PAD
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7498828
Report Number0001831750-2018-00460
Device Sequence Number16557254
Product Code DWJ
UDI-Device Identifier07613327175097
UDI-Public07613327175097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8001061701
Device Lot Number0197B1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1